# SDR MZZA99209

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5520 · Elevator Structure
- Part: Beam
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 2 INCH LONG IG CORROSION WAS FOUND ON LEFT STABILIZER UPPER T/E BEAM AT ELEV STAB 146.  THE CORRODED AREA WAS REMOVED AND REPAIRED PER B727 SRM CHAP 55-10-06.  (M)
